|Side effects and rash
Apr 18, 2008
I started meds on April 4/08 (Atripla). After 10 days I have started to develop a rash all over. It went from being blochy to looking like a light sunburn. The itchiness is gone now and wasn't overly intense. Is this common (will it subside) and would you advise me to stop taking the meds? J
| Response from Dr. Henry
Rash from Atripla (usually due to the efavirenz) is fairly common (occurs in 15-27%) and generally diminishes over time so that treatment can be continued. I would advise continuing the Atripla and informing your HIV specialist so that he/she can evaluate/monitor). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Sex With A Prostitute?
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Tingling In Fingers After Vaginal Sex Without Condom Does It Mean I Have HIV
- Tiredness After Getting Fingered Worried I Have HIV
- White Discharge After Licking Rectum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.